# SDR 97ZZZM258

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281LF
- Make and model: Boeing 737-2L9
- Aircraft serial: 22701
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A04NN0264T
- Condition: Damaged
- Location: Mlg Wheel Well
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 610 - BAQ-SJO - HYDRAULIC SYSTEM 'A' HAD A TOTAL LOSS OF HYDRAULIC OIL DUE FLEX HOSE ASSEMBLY, P/N BACH8A04NN0264T SPRUNG A LEAK AT WHEEL WELL AND CREW DECLARED EMERGENCY LANDING.  AIRCRAFT LANDED WITH NO INCIDENTS AT SJO.  HOSE WAS REPLACED AND TEST WAS ACCOMPLISHED AS PER MM 29-10-29 SERVICE SYSTEM AS PER 20-10-52.  AIRCRAFT RETURNED TO SERVICE.  (M)
